# SDR SIMA20130831003

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,350 hours, 31,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Part serial: PT7554
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OVERWING EMERGENCY LIGHT FAILS TO ILLUMINATE.  FOUND CORROSION ON BULB SOCKET AND WIRES.  REPLACED RT WING AFT OVERWING EMERGENCY LIGHT IAW AMM 33-50-07-000/400-802-A.  OPC GOOD IAW AE WC 33-700-17.
